# SDR AALA202104089002

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5241 · Galley Doors
- Part: Spring
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE PASSENGER CREW DOOR 831 ON SPRING OF HOOK ASSEMBLY OF THE INNER CONTROL HANDLE AT FORWARD GALLEY AREA. REPLACED SPRING OF HOOK ASSEMBLY IAW CMM 52-11-15 SUBTASK 52-11-15-000-035-A01 STEP AD(1) AND SUBTASK 52-11-15-400-028-A01 STEP A.(13)(A) THRU (D).
